# SDR MASA2011060202919

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,423 hours, 37,042 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC WOULD NOT PRESSURZE - RTF.  R2 THE PACK PRSOV.
